# SDR 96ZZZX6082

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- Engine: Lyc TIGO541E1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 71894
- Condition: Loose
- Location: Nr 5 Cyl Exh
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE RUN-UP AND ROUGH.  CHECKED COMPRESSION, FOUND NR 5 CYLINDER 0/80.  REMOVED CYLINDER, FOUND EXHAUST VALVE SEAT LOOSE IN HEAD FOLLOWING VALVE DURING VALVE MOVEMENT.
